MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Rinsho shinkeigaku = Clinical neurology · 2002

[Serotonin syndrome caused by tandospirone citrate alone].

Tamura Naotoshi, Nakazato Yoshihiko, Yamamoto Toshimasa, Iwasaki Shin-ichi, Shimazu Kunio

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

We describe a case of serotonin syndrome provoked by tandospirone citrate alone, a serotonergic antianxiety agent. A 42-year-old alcoholic woman started to take tandospirone (30 mg/day in 3 divided doses) because of psychosomatic complaints. One month later, dellirium, marked rigidity and myoclonus in the neck and extremities, fever, hyperhidrosis and diarrhoea developed in succession. Tandospirone was discontinued, and all symptoms disappeared within the following 6 days. We diagnosed her condition as serotonin syndrome, although alcoholic withdrawal syndrome might have superimposed. Serotonin syndrome caused by tandospirone alone has not been reported, although it is widely used in Japan.

Для цитирования: Tamura Naotoshi, Nakazato Yoshihiko, Yamamoto Toshimasa, Iwasaki Shin-ichi, Shimazu Kunio. [Serotonin syndrome caused by tandospirone citrate alone].. Rinsho shinkeigaku = Clinical neurology. 2002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.